# SDR HEEA083033

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- Aircraft time: 12,868 hours
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: SM20ACD200A21
- Condition: Burned
- Location: Dc System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RELAY STUCK CLOSED AND BURNED.
